Be a part of the ITP community and stay informed.
Login to your account or REGISTER
.

•  Web site Help & Info

Welcome, Guest
Username: Password: Remember me
×

Advanced Search

Search by Keyword
×

Search Options

Find Posts from
Sort Results by
Search at a specific date
Jump to Result Number
Search in Categories
×

Search Results

Searched for:
22 Jan 2010 18:38
  • tacmom
  • tacmom
I am sorry to hear Tim's counts went down again, but I know what you mean...nothing is unexpected once they've been going through low counts for a while now. What a hard decision that you both have to make coming up...a splenectomy or something else.

We're starting to head down the same pathway too where some things are not working anymore. I just don't know when you can say it truly doesn't work anymore though. Because Prednisone worked really well for Caitlin last time and this time, it had no response at all. I don't know if this means she won't get a response if she goes on Prednisone again.

I hope Tim is remaining in somewhat good spirits. If this hadn't hit us smack in the middle of competition season, Caitlin would be "ok" with all of this. We need her counts to be low in the summers and high during the year, but of course...it's just the opposite! Continue to hang in there! I am hanging on only because we're not out of options yet..
22 Jan 2010 19:15
  • Ann
  • Ann
Was Caitlin taking pred straight after stopping the Nplate and not getting a response? I ask because reading up on Nplate, I see that when on it the body's natural TPO is suppressed so when you stop the Nplate some people won't make platelets at all. And of course if you're not making platelets there are none for the pred to preserve. That happened to me on missing a dose of Nplate and crashing, the pred did absolutely nothing.
22 Jan 2010 19:22
  • Ann
  • Ann
Will they do a low dose rituxan? If not then it's maybe worth looking into as there is a less likelihood of side effects.

I'm with you with the slowness of the forum and sadly when it gets busier it's going to get even slower. If you go back to the old forum it feels that it really flies.
22 Jan 2010 19:27
  • Sandi
  • Sandi
I am going to look at the stickies tomorrow and move the important ones.

As for the active topics, it might be a good idea to just start posting all new topics here. I don't know how feasible it will be to move all of the active topics. We are looking at keeping the old Forum up a little longer than stated.
Category: Social Chat
22 Jan 2010 19:29
  • Sandi
  • Sandi
Jen:

I always felt that you had Lupus too and have no idea why you were not properly diagnosed. I'm glad your old guy retired and you have a new doctor. Maybe good things will come of it.
Category: Lupus
22 Jan 2010 19:35
  • Sandi
  • Sandi
Hi
Spooky? Do you not get out much? :woohoo:
Category: Social Chat
22 Jan 2010 20:13
  • Kim
  • Kim
Hi
Hi there, although I'm Kim here, no longer Kimil, figured I have not lived in IL for so long, I should drop the il, but it's me, now just Kim and I'm from Wisconsin, been here 5 years, so now is a good time to change and since I was one of the first to register, I get to be Kim. I had to be Kimil on the other forums, because there was another Kim.

I like the new forum boards, seems easy to me, except for a few little things I'll have to get used to. I don't like having to log on each time and I wish when I clicked the link in the email notice it would just take me there, without having to log on. I find it easier to read through the posts and I love the option for email notice when someone posts to a discussion I'm following.
Category: Social Chat
22 Jan 2010 20:15
  • Kim
  • Kim
That's good you're on plaquenil...rashes might be worse without it and it generally helps joint pain and fatigue
Category: Lupus
22 Jan 2010 20:31
  • Ann
  • Ann
Oh sorry I was thinking of the wrong thing. Can't edit or delete posts though so have to leave it there.. oops.
Category: Social Chat
22 Jan 2010 20:31
  • Sandi
  • Sandi
Ann:

I hope Rituxan works for Caitlin and gives her a break already! Most people do fine with few side effects - less than IVIG usually. Most side effects occur during the infusion and are dealt with then. Few side effects occur after.

The main thing you'd need to watch for is serum sickness. I had it, and it is listed as being more common in children. That can begin 2 to 4 weeks after the first infusion. It's miserable.
Displaying 71 - 80 out of 71521 results.

Charity NavigatorGuideStar Seal NORD Member BadgeTHSNA logo